Alert archive / Arizona / Red Flag Warnings in 2012

Red Flag Warning 12, NWS Flagstaff, AZ

June 8, 2012Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 8, 2012, 3:41 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 8, 2012, 1:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2012, 3:41 AM MST (10:41 UTC)
In effect from
Jun 8, 2012, 1:00 PM MST
Expired
Jun 8, 2012, 8:00 PM MST
In force
7 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4577 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WWUS85 KFGZ 081041
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
341 AM MST FRI JUN 8 2012

AZZ104>107-109-112-113-115-116-139-140-082230-
/O.NEW.KFGZ.FW.W.0012.120608T2000Z-120609T0300Z/
/O.CON.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
341 AM MST FRI JUN 8 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING.

* AFFECTED AREA...COCONINO COUNTY...NAVAJO COUNTY...WEST CENTRAL
  APACHE COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP EARLY TO MID AFTERNOON TODAY AND CONTINUE INTO THIS
  EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP
  SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...AROUND 20 MPH WITH GUSTS TO 35 MPH THIS
  AFTERNOON AND EVENING. FOR SATURDAY...20 TO 25 MPH WITH GUSTS 40
  TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...5 TO 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ108-138-082230-
/O.EXA.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
341 AM MST FRI JUN 8 2012

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

* AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...OAK CREEK AND
  SYCAMORE CANYONS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. 

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* MINIMUM RELATIVE HUMIDITY...9 TO 14 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$

AZZ110-111-114-117-082230-
/O.CON.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
341 AM MST FRI JUN 8 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...EXTREME EASTERN ARIZONA.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...4 TO 9 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$
2 follow-up statements
649 
WWUS85 KFGZ 082135
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
235 PM MST FRI JUN 8 2012

AZZ104>107-109-112-113-115-116-139-140-090545-
/O.UPG.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/
/O.NEW.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/
/O.CON.KFGZ.FW.W.0012.000000T0000Z-120609T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
235 PM MST FRI JUN 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 9 AM TO 9 PM MST SATURDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...COCONINO COUNTY...NAVAJO COUNTY...WEST CENTRAL
  APACHE COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP EARLY TO MID AFTERNOON TODAY AND CONTINUE INTO THIS 
  EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP 
  SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ108-110-111-114-117-138-090545-
/O.UPG.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/
/O.NEW.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
235 PM MST FRI JUN 8 2012

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 9 AM TO 9 PM MST SATURDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...NAVAJO COUNTY...OAK
  CREEK AND SYCAMORE CANYONS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ118-090545-
/O.NEW.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
235 PM MST FRI JUN 8 2012

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 9 AM TO 9 PM MST SATURDAY.

* AFFECTED AREA...NORTHERN GILA COUNTY.

* TIMING...

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
564 
WWUS85 KFGZ 090252
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
752 PM MST FRI JUN 8 2012

AZZ104>107-109-112-113-115-116-139-140-091300-
/O.EXP.KFGZ.FW.W.0012.000000T0000Z-120609T0300Z/
/O.CON.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
752 PM MST FRI JUN 8 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...COCONINO COUNTY...NAVAJO COUNTY...WEST CENTRAL
  APACHE COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP
  SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...5 TO 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ108-110-111-114-117-118-138-091300-
/O.CON.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
752 PM MST FRI JUN 8 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...NAVAJO COUNTY...OAK
  CREEK AND SYCAMORE CANYONS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...7 TO 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 8, 3:30 AM MST, 11 minutes earlier.

Area forecast discussion, Jun 8, 3:30 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST FRI JUN 8 2012

.SYNOPSIS...EXPECT WARM AND DRY CONDITIONS INTO THE COMING WEEKEND.
SOUTHWEST WINDS WILL INCREASE FRIDAY AND SATURDAY...DECREASING ONCE
AGAIN BY EARLY NEXT WEEK.

&&

.DISCUSSION...A LARGE AREA OF LOW PRESSURE OVER THE PACIFIC
NORTHWEST WILL MOVE THROUGH THE NORTHERN GREAT BASIN TODAY AND
SATURDAY...KEEPING ARIZONA IN A DRY AND WARM SOUTHWESTERLY FLOW
ALOFT THROUGH THE WEEKEND. SOUTHWEST WINDS WILL INCREASE
TODAY...REACHING 20 TO 25 MPH WITH GUSTS AROUND 35 MPH IN NORTHWEST
AZ BY LATE AFTERNOON. AFTER DECREASING OVERNIGHT...SOUTHWEST WINDS
WILL REACH 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH OVER MOST OF
NORTHERN AZ BY AROUND NOON SATURDAY...CONTINUING UNTIL AROUND
SUNSET. WINDS HIGHLIGHTED ABOVE MEET CRITICAL FIRE WEATHER
THRESHOLDS AND A RED FLAG WARNING IS IN PLACE FOR PORTIONS OF
NORTHWEST AZ FRIDAY AFTERNOON AND EVENING...AND A FIRE WEATHER WATCH
IS IN EFFECT FOR COCONINO...NAVAJO...AND APACHE COUNTIES AS WELL AS
THE HIGHER ELEVATIONS OF YAVAPAI COUNTY LATE SATURDAY MORNING
THROUGH SATURDAY EVENING. WIND ADVISORY THRESHOLDS WILL BE CLOSE TO
BEING MET SATURDAY AFTERNOON FROM THE MOGOLLON RIM NORTHWARD AS
WELL. LIGHTER DRY WESTERLY FLOW ALOFT WILL REPLACE THIS LOW PRESSURE
AREA BY EARLY NEXT WEEK WITH LESS WINDS AND A SLIGHT WARMING TREND.

&&

.AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS WILL CONTINUE FOR
THE NEXT 24 HRS WITH MOSTLY CLEAR SKIES. WINDS BECOMING SW15-20G30KT
AROUND 17Z THEN DECREASING BY 03Z. AVIATION DISCUSSION NOT UPDATED
FOR AMENDMENTS.

&&

.FIRE WEATHER...WINDS WILL INCREASE SUBSTANTIALLY BY THIS
AFTERNOON AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHWESTERN
UNITED STATES. A PERIOD OF CRITICAL FIRE WEATHER IS LIKELY FROM THIS
AFTERNOON THROUGH MID EVENING DUE TO THE INCREASED WIND AND LOW
HUMIDITY...AND A RED FLAG WARNING HAS BEEN ISSUED FROM THE MOGOLLON
RIM NORTHWARD. STRONGER WINDS WITH CONTINUED WARM AND DRY WEATHER IS
EXPECTED ON SATURDAY...AND A FIRE WEATHER WATCH CONTINUES FOR MOST
OF NORTHERN ARIZONA.

SUNDAY THROUGH TUESDAY...WINDS SHOULD DECREASE AND BECOME MORE
WESTERLY FOR SUNDAY THROUGH TUESDAY BEHIND THE SYSTEM.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FROM 1 PM TO 8 PM MST TODAY FOR
AZZ104>107-109-112-113-115-116-139-140.

FIRE WEATHER WATCH FROM LATE SATURDAY MORNING THROUGH SATURDAY
EVENING FOR FIRE WEATHER ZONES AZZ104>117-138-140.

&&

PUBLIC.........DJO
AVIATION.......JJ
FIRE WEATHER...JJ

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:35 PM MSTRed Flag WarningFGZApache, Coconino, Gila, Navajo, Yavapai29 hr
Jun 8, 2:53 PM MSTWind AdvisoryFGZApache, Coconino, Navajo27 hr

Nearby

Red Flag Warnings in Arizona, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.